Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new definition of the general abelian linear group


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 1 (1900), 91-96
MSC: Primary 20G40
MathSciNet review: 1500527
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500527-6
Article copyright: © Copyright 1900 American Mathematical Society